RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 29, Issue 3  


On the Edgeworth expansion for the logarithm of the likelihood ratio. I
D. M. Chibisov, W. R. van Zwet
417
On the behaviour of the likelihood ratio of semimartingales
A. F. Taraskin
440
The expansion of the maximum likelihood estimate by the powers of diffusion
Yu. A. Kutoyants
452
On two problems of estimation of the times of change of probability characteristics of a random sequence
B. S. Darhovskii
464
Estimates of the characteristic functions with applications to $\omega^2$-statistics. I
Yu. V. Borovskih
474
Adaptive strategies for some classes of controlled Markov processes
E. I. Gordienko
488
Criteria of strong convergence of normed sums of independent random variables and their applications
A. I. Martikainen
502
On conditions for the finiteness factorial moments of the number of zeros of Gaussian stationary processes
T. L. Malevič
517

Short Communications
The supports of probability measures in separable Banach spaces
V. V. Buldygin
528
On the rate of convergence in the invariance principle in Hilbert space
K. A. Borovkov
532
A limit theorem for diffusion processes with switchings
Т. I. Isakova
535
Entry times into asymptotically receding regions for random processes with semi-Markov switchings
D. V. Korolyuk, D. S. Sil'vestrov
539
On the law of iterated logarithm for one-dimensional diffusion processes
G. L. Kulinič
544
A simple criterion of the finiteness of moments of the number of zeros of a Gaussian stationary process
R. N. Mirošin
547
On the variance of the number of stationary points of a homogenious Gaussian field
A. I. Elizarov
550
Narrow zones of normal convergence for sums of independent non-identically distributed random variables
A. D. Slastnikov
551
Estimates of the moments of sums of independent random variables
I. F. Pinelis, S. A. Utev
554
A note on one-dimensional distances between two counting processes
M. Nikunen, E. Valkeila
558
On the non-uniform estimates of the rate of convergence in the one-dimensional and multidimensional local limit theorems
A. S. Mal'kov
562
Bernštein–Feller central limit theorem in $R^p$
S. V. Semovskiĭ
566
A characterization of gaussian distribution based on Lapunow condition
A. Plucińska
570
On indecomposable laws with infinitely divisible projections
V. G. Ušakov, N. G. Ušakov
574
An interpretation of the finite mean LIL norming constants
M. J. Klass
577
Centering of signed rank statistic with continuous score-generating function
M. L. Puri, S. S. Ralescu
580
The single jump process with some statistical applications
A. Al-Hussaini, R. J. Elliott
585
The limit distribution of a chi-square process with disorder
A. F. Ronžin
590
Unbiased estimation of a distribution function from a multiply truncated sample
I. V. Pavlov, I. A. Ušakov
594
On asymptotic behaviour of sums of random vectors with values in Hilbert space
E. R. Vvedenskaya
597
On parameter estimation in the presence of noise
M. Arató
599

Summary of reports presented at sessions of the probability and mathematical statistics seminar at the Mathematics Institute of the Siberian section of the USSR Academy of Sciences (October–December 1983)
604
Summary of reports presented at sessions of the probability and mathematical statistics seminar at the T. G. Shevchenko Kiev state University (September–December 1983)
610

Letters to the Editor
Letter to the editors
E. R. Vvedenskaya
615

News of Scientific Life
Information on the All-Union conference «Probability methods in discrete mathematics»
B. A. Sevast'yanov, V. F. Kolchin
616
XVIII Winter School on Probability Theory and Mathematical Statistics
A. A. Novikov, T. L. Shervashidze
617

New Books
New books
S. P. Yakovleva
620
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019